Axial maps with finite supports

Paweł Klinga , Andrzej Nowik

Abstract

n/a
Author Paweł Klinga IM
Paweł Klinga,,
- Institute of Mathematics
, Andrzej Nowik IM
Andrzej Nowik,,
- Institute of Mathematics
Journal seriesLithuanian Mathematical Journal, ISSN 0363-1672
Issue year2017
Vol57
No2
Pages204-207
Keywords in Englishaxial maps, compositions, matrices
DOIDOI:10.1007/s10986-017-9354-3
URL https://link.springer.com/content/pdf/10.1007%2Fs10986-017-9354-3.pdf
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 05-02-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 05-02-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.5 (2) - 2016=0.425 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back